# SDR AALA202411052319

- Difficulty date: October 11, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 35,080 hours, 15,187 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD (T-CAP) AT STA 947, RBL 26.5. ACCOMPLISHED REPAIR PER PER SRM 53-70-51-2R-5.
